# SDR R61A201711250970

- Difficulty date: November 25, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 17119903401
- Condition: Corroded
- Location: Frame 52
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK AT FRAME 52 RIB ASSY. IN THE LT WHEEL WELL. MAINTENANCE REMOVED AND REPLACED THE RIB ASSY. AT FRAME 52 IN THE LT WHEEL WELL IAW E170 SRM 51-41-01 AND 51-40-02.
